# SDR FDEA201405171065

- Difficulty date: May 17, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 68,464 hours, 24,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Corroded
- Location: Bs 755-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CLOSE TO LAP SEAM AT BS 755 - 760, STRINGER 26R.  REPAIRED IAW EA F-5330-T0308242 P1.
